MathSciNet Relay Station
MathSciNet bibliographic data
MR2044148 18B35 (06D22 46E25 54D35)
He, Wei A constructive proof of the Gelfand-Kolmogorov theorem. Appl. Categ. Structures 12 (2004), no. 2, 197–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement